Vol. 5 (1999), no. 1

On cyclic and invariant subspaces of an operator $J\otimes B$ in the Sobolev spaces of vector functions

I. U. Domanov

Methods Funct. Anal. Topology 5 (1999), no. 1, 1-12

Generalized eigenfunctions under singular perturbation

S. Albeverio, V. Koshmanenko, K. A. Makarov

Methods Funct. Anal. Topology 5 (1999), no. 1, 13-28

Analysis and geometry on ${\mathbb R}_{+}$-marked configuration space

Yuri G. Kondratiev, Eugene W. Lytvynov, Georgi F. Us

Methods Funct. Anal. Topology 5 (1999), no. 1, 29-64

Operator models associated with Kac subclasses of generalized Nevanlinna functions

Henk de Snoo, Vladimir Derkach, Seppo Hassi

Methods Funct. Anal. Topology 5 (1999), no. 1, 65-87

About positivity of Fock inner product of a certain Wick algebras

D. P. Proskurin

Methods Funct. Anal. Topology 5 (1999), no. 1, 88-94

Unbounded Idempotents

Stanislav Popovych

Methods Funct. Anal. Topology 5 (1999), no. 1, 95-103


All Issues